American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 83 found      Go to page: 1 2 3

[1] Konrad J. Swanepoel. Sets of unit vectors with small subset sums. Trans. Amer. Math. Soc. 368 (2016) 7153-7188.
Abstract, references, and article information   
View Article: PDF

[2] Péter Komjáth. On a result of Thomassen. Proc. Amer. Math. Soc. 144 (2016) 3569-3572.
Abstract, references, and article information   
View Article: PDF

[3] James H. Schmerl. Semialgebraic graphs having countable list-chromatic numbers. Proc. Amer. Math. Soc. 144 (2016) 1429-1438.
Abstract, references, and article information   
View Article: PDF

[4] Andrew S. Marks. A determinacy approach to Borel combinatorics. J. Amer. Math. Soc. 29 (2016) 579-600.
Abstract, references, and article information   
View Article: PDF

[5] Benjamin Braun and Matthew Zeckner. Deformation retracts of neighborhood complexes of stable Kneser graphs. Proc. Amer. Math. Soc. 142 (2014) 413-427.
Abstract, references, and article information   
View Article: PDF

[6] Dietrich Notbohm. Vector bundles over Davis-Januszkiewicz spaces with prescribed characteristic classes. Trans. Amer. Math. Soc. 364 (2012) 3217-3239.
Abstract, references, and article information   
View Article: PDF

[7] John P. Steinberger. An unavoidable set of $D$-reducible configurations. Trans. Amer. Math. Soc. 362 (2010) 6633-6661. MR 2678989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Sabin Cautis and David M. Jackson. On Tutte's chromatic invariant. Trans. Amer. Math. Soc. 362 (2010) 491-507. MR 2550161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Martin Kochol. Polyhedral embeddings of snarks in orientable surfaces. Proc. Amer. Math. Soc. 137 (2009) 1613-1619. MR 2470819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Noga Alon, Lech Drewnowski and Tomasz Łuczak. Stable Kneser hypergraphs and ideals in $\mathbb {N}$ with the Nikodym property. Proc. Amer. Math. Soc. 137 (2009) 467-471. MR 2448565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gábor Simonyi, Gábor Tardos and Sinisa T. Vrecica. Local chromatic number and distinguishing the strength of topological obstructions. Trans. Amer. Math. Soc. 361 (2009) 889-908. MR 2452828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Phil Hanlon. A Hodge decomposition interpretation for the coefficients of the chromatic polynomial. Proc. Amer. Math. Soc. 136 (2008) 3741-3749. MR 2425711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Raphael Yuster. Rainbow decompositions. Proc. Amer. Math. Soc. 136 (2008) 771-779. MR 2361848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alexander Engström. A short proof of a conjecture on the connectivity of graph coloring complexes. Proc. Amer. Math. Soc. 134 (2006) 3703-3705. MR 2240686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dmitry N. Kozlov. Cobounding odd cycle colorings. Electron. Res. Announc. Amer. Math. Soc. 12 (2006) 53-55. MR 2226524.
Abstract, references, and article information   
View Article: PDF

[16] Dmitry N. Kozlov. A simple proof for folds on both sides in complexes of graph homomorphisms. Proc. Amer. Math. Soc. 134 (2006) 1265-1270. MR 2199168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ian Hodkinson and Yde Venema. Canonical varieties with no canonical axiomatisation. Trans. Amer. Math. Soc. 357 (2005) 4579-4605. MR 2156722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Matt DeVos, Luis Goddyn, Bojan Mohar, Dirk Vertigan and Xuding Zhu. Coloring-flow duality of embedded graphs. Trans. Amer. Math. Soc. 357 (2005) 3993-4016. MR 2159697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Eric Babson and Dmitry N. Kozlov. Topological obstructions to graph colorings. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 61-68. MR 2029466.
Abstract, references, and article information   
View Article: PDF

[20] Modelling with mixed hypergraphs. Fields Institute Monographs 17 (2002) 155-169.
Book volume table of contents
View Article: PDF

[21] Circular mixed hypergraphs. Fields Institute Monographs 17 (2002) 119-127.
Book volume table of contents
View Article: PDF

[22] Coloring block designs as mixed hypergraphs. Fields Institute Monographs 17 (2002) 141-153.
Book volume table of contents
View Article: PDF

[23] Gaps in the chromatic spectrum. Fields Institute Monographs 17 (2002) 89-99.
Book volume table of contents
View Article: PDF

[24] Planar mixed hypergraphs. Fields Institute Monographs 17 (2002) 129-139.
Book volume table of contents
View Article: PDF

[25] Vitaly I. Voloshin. Coloring Mixed Hypergraphs: Theory, Algorithms and Applications. Fields Institute Monographs 17 (2002) MR MR1912135.
Book volume table of contents

[26] Mixed hypergraphs and the upper chromatic number. Fields Institute Monographs 17 (2002) 27-43.
Book volume table of contents
View Article: PDF

[27] Introduction. Fields Institute Monographs 17 (2002) 1-9.
Book volume table of contents
View Article: PDF

[28] The lower chromatic number of a hypergraph. Fields Institute Monographs 17 (2002) 11-26.
Book volume table of contents
View Article: PDF

[29] Uniquely colorable mixed hypergraphs. Fields Institute Monographs 17 (2002) 59-77.
Book volume table of contents
View Article: PDF

[30] Pseudo-chordal mixed hypergraphs. Fields Institute Monographs 17 (2002) 107-117.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 83 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia